# SDR USAA2011010390001

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 34,033 hours, 12,184 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C2567
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 2,337 hours, 947 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1511 - LGA-CLT - EMERGENCY EGRESS SYSTEM - CIDS CAUTION LIGHT ILLUMINATED - L3 EXIT SLIDE PRESSURE.  REMOVED AND REPLACED L3 DOOR ESCAPE SLIDE INFLATION PER AMM 25-62-49.  PRESSURE CHECKED GOOD.
